Some Classification Theorems and Endomorphisms in New Classes

نویسندگان

چکیده

Let ℧ be a prime ring of char(℧) ≠2 with its center Z. This article introduces new classes endomorphisms and investigates how they relate to antiautomorphisms rings the commutativity rings. Additionally, we fully describe classify some these endomorphisms. We also give examples prove necessity numerous restrictions included in hypotheses our results.

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Approximation theorems on some classes of automata

This paper considers a machine as a pair (G5M) where G is a group or a semi group and where M is a state space. The first part of the paper called reversible-state machines considers the case where G is a locally compact group and M is any locally compact group and M is any locally compact space. The essential requirement is that (x,p)~>x(p) be continuous where XGG, peM and x(p)eM; i.e., we req...

متن کامل

Some New Fixed Point Theorems in Fuzzy Metric Spaces

Motivated by Samet et al. [Nonlinear Anal., 75(4) (2012), 2154-2165], we introduce the notions of $alpha$-$phi$-fuzzy contractive mapping and $beta$-$psi$-fuzzy contractive mapping and prove two theorems which ensure the existence and uniqueness of a fixed point for these two types of mappings. The presented theorems extend, generalize and improve the corresponding results given in the literature.

متن کامل

Some new maximum VC classes

Set systems of finite VC dimension are frequently used in applications relating to machine learning theory and statistics. Two simple types of VC classes which have been widely studied are the maximum classes (those which are extremal with respect to Sauer’s lemma) and so-called Dudley classes, which arise as sets of positivity for linearly parameterized functions. These two types of VC class w...

متن کامل

On sandwich theorems for some classes of analytic functions

Copyright © 2006 Hindawi Publishing Corporation. All rights reserved.

متن کامل

Some new classes of topological vector spaces with closed graph theorems

In this note, we investigate non-locally-convex topological vector spaces for which the closed graph theorem holds. In doing so, we introduce new classes of topological vector spaces. Our study includes a direct extension of Pták duality to the non-locally-convex situation.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Mathematics

سال: 2023

ISSN: ['2227-7390']

DOI: https://doi.org/10.3390/math11183910